# SDR YENA201807060283

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 33,473 hours, 21,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FOUND RT WING MAIN BOX LOWER SKIN RIB 9 &10. PERFORMED REPAIR IAW EC E18-458-01 & EA 57-0086-18 REV 0. CLASSIFIED AS MAJOR PERMANENT REPAIR.
